Coming off Rivaroxaban for three days worried about stroke

As advised by me Dr at my hospital appointment last week I have to come off Rivaroxaban for 3 days to check if it is causing my diarrhoea (been on it for 5 weeks). I have been up 4 times during the night and have decided to stop it. His advice was if it is the Rivaroxaban then change to apixaban, if diarrhoea doesn't stop then I need the diarrhoea investigated. I am not in AF at the minute and to take 2 Bisoprolol if it starts up, my echo cardiogram 4 weeks ago was OK no other problems with heart, slight leak in valve but they didn't seem concerned. I am not seeing my GP until Wednesday so no antigagulants until then, my question is has anyone else on the forum came off an antigagulant with no problems? Really appreciate any help as I am so worried about stroke, I score 2 on the Chart.

2 Replies

oldestnewest
  • Sorry I have put this on twice I thought the other post hadn't gone, so sorry

  • You have two on the go ! You could cancel this one ?

    Christo.

You may also like...